# SDR DL73S041110

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 50,960 hours, 39,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW EMERGENCY LIGHT AT 18DEF INOP, HAS WIRED PULLED OUT OF CONNECTOR.  REPLACED EMERGENCY LIGHT ON 18DEF SEAT ROW.
